# SDR DALA2020112403865

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,812 hours, 22,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND INOPERATIVE EMERGENCY EXIT SIGNS ON WALK AROUND INTERIOR CHECK.  REMOVED AND REPLACED BATTERY PACK, PER REF B737 AMM 33-51.  OPERATIONS CHECK NORMAL.
